# SDR SIMA200803501

- Difficulty date: January 30, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 13,567 hours, 10,157 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fan Blade
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4321 - AFTER TAKEOFF FLIGHT CREW NOTED ENGINE 2 VIBRATION.  CREW REDUCED POWER AND NOTED VIBRATION AT 2.0 ON SCALE.  CREW RETURNED TO ORD  WITHOUT FURTHER INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ALL FAN BLADES AND REPAIRED FAN INLET.  ALSO REPAIRED FAN CONTAINMENT RING PER IAW GE ENG MAN 72-00-23.  AIRCRAFT RETURNED TO SERVICE.
